# SDR ASOA20120104002

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 23,688 hours, 12,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 145254806035D
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  BAGGAGE DOOR LOWER CUTOUT CORRODED.  R & R LOWER CARGO DOOR CUT OUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
